MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 HP PIN IMPACTOR/EXTRACTOR; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US 1818910 HP PIN IMPACTOR/EXTRACTOR; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Catalog Number 950502070
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: functional examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that all three pin pullers opened on a case and aren't tight enough to grab the pin.No surgical delay and all pieces retrieved.

Brand Name
HP PIN IMPACTOR/EXTRACTOR
Common Device Name
KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7806778
Report Number1818910-2018-67444
Device Sequence Number1143491
Product Code LXH
UDI-Device Identifier10603295227861
UDI-Public10603295227861
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502070
Device Lot NumberJ0409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR